# SDR CALA2015112500957

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 54,434 hours, 19,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1841156202
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EPL WIRING BROKEN AT ROW 24 ABC.  SPLICED BROKEN EPL WIRE AT SEAT 24 ABC, SECTION 46, STATION 727B, LBL 32 INCHES WIRE BUNDLE NR BR9672-62 IAW WDM 33-51-22.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
